|anxiety can have many effects on a person. Everyone is different and sometimes similar. When anxious your muscles tighten up and can cause pain and discomfort. Myself I had stomach upset, I would not eat, I had headaches, dizzyness/lightheaded, chest pain, shortness of breath, eye pain, tingling in my arms/hands, increase heart rate... And so on... So, after I had a really bad spell I went to the doctor because I had enough.
It began to ruin my life and now I am on medication that is right for me and I am getting better. The symptoms are gone, I had to get glasses for the computer, reading and driving... And now I have dropped my ativan because I no longer need it and I feel pretty good.
So, if this problem is bothering you and beginning to interfere with your daily life I reccommend seeing a doctor. But that is my opinion. You talk with your parents and come up with a solution together. Talking is always a big help. I hope this helps a little.
Take care of yourself, and know that there are many options out there for you. Don't be afraid to talk.
|whats up psp? Seems like youre dealing with the same problem as I am for the last 3 months ive been getting attacks or even worst is constant anxiety. Im debating on taking medication also I tried once,and it was a desaster ,the second pill I took drove me nuts I had a panice attack from I swear 5in the am till I fell alseep at 11 pm the next day,granted I had a couple of hours were I felt so-so but still.
But now im always axious I cant seem to stay in a room for too long I always wanna get out like at work or somehting ...Its tuff med no meds .
I wanna do a cognitive therapy apperently that helps..Will see I guess but im scared to go do things like that now like being the drs...